Authors

Birgit Jacob, Hafida Laasri

Abstract

We study a class of non-autonomous boundary control and observation linear systems that are governed by non-autonomous multiplicative perturbations. This class is motivated by different fundamental partial differential equations, such as controlled wave equations and Timoshenko beams. Our main results give sufficient condition for well-posedness, existence and uniqueness of classical and mild solutions.

Citation

  • Journal: Evolution Equations & Control Theory
  • Year: 2021
  • Volume: 10
  • Issue: 2
  • Pages: 385–409
  • Publisher: American Institute of Mathematical Sciences (AIMS)
  • DOI: 10.3934/eect.2020072

BibTeX

@article{Jacob_2021,
  title={{Well-posedness of infinite-dimensional non-autonomous passive boundary control systems}},
  volume={10},
  ISSN={2163-2480},
  DOI={10.3934/eect.2020072},
  number={2},
  journal={Evolution Equations & Control Theory},
  publisher={American Institute of Mathematical Sciences (AIMS)},
  author={Jacob, Birgit and Laasri, Hafida},
  year={2021},
  pages={385--409}
}

Download the bib file